logo AFST
Sur les courbes holomorphes p-adiques
Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume 5 (1996) no. 1, pp. 29-52.
@article{AFST_1996_6_5_1_29_0,
     author = {Abdelbaki Boutabaa},
     title = {Sur les courbes holomorphes $p$-adiques},
     journal = {Annales de la Facult\'e des sciences de Toulouse : Math\'ematiques},
     pages = {29--52},
     publisher = {Universit\'e Paul Sabatier},
     address = {Toulouse},
     volume = {6e s{\'e}rie, 5},
     number = {1},
     year = {1996},
     doi = {10.5802/afst.817},
     zbl = {0871.12009},
     mrnumber = {1413843},
     language = {fr},
     url = {https://afst.centre-mersenne.org/articles/10.5802/afst.817/}
}
TY  - JOUR
TI  - Sur les courbes holomorphes $p$-adiques
JO  - Annales de la Faculté des sciences de Toulouse : Mathématiques
PY  - 1996
DA  - 1996///
SP  - 29
EP  - 52
VL  - 6e s{\'e}rie, 5
IS  - 1
PB  - Université Paul Sabatier
PP  - Toulouse
UR  - https://afst.centre-mersenne.org/articles/10.5802/afst.817/
UR  - https://zbmath.org/?q=an%3A0871.12009
UR  - https://www.ams.org/mathscinet-getitem?mr=1413843
UR  - https://doi.org/10.5802/afst.817
DO  - 10.5802/afst.817
LA  - fr
ID  - AFST_1996_6_5_1_29_0
ER  - 
%0 Journal Article
%T Sur les courbes holomorphes $p$-adiques
%J Annales de la Faculté des sciences de Toulouse : Mathématiques
%D 1996
%P 29-52
%V 6e s{\'e}rie, 5
%N 1
%I Université Paul Sabatier
%C Toulouse
%U https://doi.org/10.5802/afst.817
%R 10.5802/afst.817
%G fr
%F AFST_1996_6_5_1_29_0
Abdelbaki Boutabaa. Sur les courbes holomorphes $p$-adiques. Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume 5 (1996) no. 1, pp. 29-52. doi : 10.5802/afst.817. https://afst.centre-mersenne.org/articles/10.5802/afst.817/

[1] Boutabaa (A.) .- Théorie de Nevanlinna p-adique, Manuscripta Math. 67 (1990), pp. 251-269. | MR | Zbl

[2] Boutabaa (A.) .- Application de la théorie de Nevanlinna p-adique, Colect. Math. 42, n° 1 (1991), pp. 75-93. | MR | Zbl

[3] Cartan (H.) .- Sur les zéros des combinaisons linéaires de p focntions holomorphes données, Mathematica 7 (1933), pp. 5-31. | JFM | Zbl

[4] Fujimoto (H.) .- On meromorphic maps into the complex projective space, J. Math. Soc. Japan 26 (1974), pp. 272-288. | MR | Zbl

[5] Fujimoto (H.) .- On the uniqueness problem of meromorphic maps into the complex projective space, Nagoya Math. J. 58 (1975), pp. 1-23. | MR | Zbl

[6] Hayman (W.K.) .- Meromorphic functions, Clarendon Press, Oxford (1964). | MR | Zbl

Cited by Sources: